# SDR CA970916007

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66WAY3002
- Condition: Failed
- Location: Hydraulic System
- Component: Apex, 66WAY3002
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NR 1 HYDRAULIC PUMP PRESSURE FAIL LIGHT ON.   PUMP REPLACED.
